Allchemists

One platform for all pharmacies and healthcare shops anywhere in the world. Welcome to our store!
Availability: In Stock

PARAMOL TABLETS (12-32 PACK SIZE)

Pack Size : 12Pack Size : , 24Pack Size : , 32
SKU: N/A

£3.99£8.29

Paramol Tablets are suitable for the treatment of headaches, migraines, fever, period pain, dental pain, and muscular pain. This medicine should not be taken for more than 3 days. If symptoms persist, please see your doctor.

Clear
Information Leaflet
All Chemists
  • Name of shop: All Chemists
  • GPhC registraion number: 9011271
  • Address: 381 Church Lane, Kingsbury
    London
    NW9 8JB
    GB
    London

view seller details

Description

Paramol Tablets are effective pain relievers and can help to relieve mild to moderate pain forms such as:

  • Headache
  • Migraine
  • Period pain
  • Toothache
  • Dental pain
  • Backache
  • Muscular aches
  • Joint pain
  • Neuralgia
  • Cold and flu symptoms
  • Rheumatic pain

How will these dihydrocodeine tablets help to ease my pain?

Paramol tablets contain the active ingredients paracetamol 500mg and dihydrocodeine 7.46mg, which work together to ease pains that can’t be relieved using other painkillers, such as paracetamol, ibuprofen, and aspirin alone. Paracetamol is an everyday painkiller which can also be used to reduce high temperature and fever. Dihydrocodeine is a powerful analgesic, which can be used alongside other painkillers to relieve moderate pains.

Is dihydrocodeine addictive?

If you take dihydrocodeine in tablets like Paramol then you’re very unlikely to become addicted if you follow the instructions of your pharmacist or the manufacturer carefully. However, if you’re taking this product for a long time, even under medical supervision, then you may become dependent on it and will need to reduce your dosage gradually before stopping completely. Those who take dihydrocodeine as a recreational drug are more likely to become addicted than those who take this product for pain relief.

What symptoms will I experience if I become addicted to this medication?

If you do become addicted to Paramol or dihydrocodeine, there are a few signs you will notice. For example, you may notice that you need to take this medication for longer periods or need to take more than the recommended daily dose to get the desired effect. You may also find that if you stop taking this medication suddenly you experience unpleasant symptoms as your body goes through withdrawal. These symptoms include feeling sick, shaking, sweating, or feeling nervous, restless, or agitated. If you’re worried that you may be addicted to this medication and are unsure what to do, ask your doctor or pharmacist for advice.

Uses / Instructions

Adults:

  • 1-2 tablets during or after meals every 4-6 hours.
  • Maximum 8 tablets in 24 hours.

Adolescents 16 years and over:

  • One or two tablets every four to six hours.
  • Do not exceed 8 tablets in any 24 hour period.

Adolescents 12-15 years old:

  • One tablet every four to six hours.
  • Do not exceed 4 tablets in any 24 hour period
  • Do not take for more than 3 days continously without medical review.

Children under 12 years

  • Not to be given
 

Warnings

  • Do not take this medicine with any other products that contain paracetamol.
  • Never exceed the dose stated in the information leaflet supplied with this medicine.
  • Immediate medical advice should be sought in the event of an overdose with this medicine, even if you feel well, because of the risk of delayed, serious liver damage.
  • If this medicine is taken regularly for long periods of time, the body can become tolerant to it and it may become less effective at relieving pain. With prolonged use, the body may also become dependent on dihydrocodeine. As a result, when you then stop taking the medicine you may get withdrawal symptoms such as restlessness and irritability.
  • Do not take this medicine for longer than three days without consulting your doctor.
  • If you find you need to use this medicine all the time you should consult your doctor for advice.
  • Taking a painkiller for headaches too often or for too long can make them worse.
  • Not suitable for use in children under 12 years of age.
  • Not recommended for use in pregnancy.

Side Effects

Like all medicines, Paramol can have side effects, although not everyone will experience them. If you experience any of the following side effects you may be experiencing a serious allergic reaction and should stop use and seek immediate medical help:
  • Skin rash with redness, peeling, flaking, or blistering
  • Itching
  • Difficulty breathing
  • Swelling of the face, mouth, tongue, or throat
  • Faster heartbeat
Other side effects you may experience include
  • Signs of blood disorders, e.g. unexplained bruising or bleeding, sore throat, fever, mouth ulcers
  • Depression, hallucinations, confusion, changes in mood, restless, nightmares
  • Dizziness, spinning sensation, drowsiness, convulsions, uncontrollable twitching or jerking movements, headaches
  • Blurred vision, double vision, reduced pupil size
  • Slow heartbeat, shortness of breath, cough
  • Stomach pain, feeling sick, being sick, constipation, dry mouth, being unable to control your bladder, diarrhoea
  • Muscle stiffness
  • Pain or difficulty peeing
  • Loss of libido (sex drive), reduced body temperature, sweating more than usual, feeling generally unwell
See patient information leaflet for more details.

Ingredients

Paracetamol 500 mg, Dihydrocodeine tartrate 7.46mg

Shipping Countries: United Kingdom (UK)


Additional information

Pack Size

12, 24, 32

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Quick Comparison

SettingsPARAMOL TABLETS (12-32 PACK SIZE) removeGaviscon Infant removeOtrivine Adult Metered Dose Nasal Spray removePOTTERS HERBAL ECHIN/ELDERBERRY TINCTURE removeASHTON & PARSONS INFANTS POWDERS removeBeechams Cold & Flu Hot Lemon & Honey Sachets remove
NamePARAMOL TABLETS (12-32 PACK SIZE) removeGaviscon Infant removeOtrivine Adult Metered Dose Nasal Spray removePOTTERS HERBAL ECHIN/ELDERBERRY TINCTURE removeASHTON & PARSONS INFANTS POWDERS removeBeechams Cold & Flu Hot Lemon & Honey Sachets remove
Image
SKU4087318401042
Rating
Price£3.99£8.29£8.89£4.49£11.95£4.49£2.99
Stock

Out of stock

50 in stock

Out of stock

AvailabilityOut of stock50 in stockOut of stock
Add to cart

Learn More

Add to cart

Add to cart

Read more

Add to cart

Read more

WeightN/AN/AN/AN/AN/A50 kg
DimensionsN/AN/AN/AN/AN/A13 cm
You're viewing: PARAMOL TABLETS (12-32 PACK SIZE) £3.99£8.29
Select options

100% secure your website.
Powered by
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
Click outside to hide the comparison bar
Compare
Shopping cart close